English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51296/86402 (59%)
Visitors : 8163117      Online Users : 67
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/96075

    Title: The Doyen-Wilson theorem for bull designs
    Authors: Fu, Chih-Mei;Lin, Yuan-Lung;Lo, Shu-Wen;Hsu, Yu-Fong;Huang, Wen-Chung
    Contributors: 淡江大學數學學系
    Keywords: Doyen;Wilson theorem;Bull-design;Decomposition
    Date: 2013-02
    Issue Date: 2014-02-19 14:39:19 (UTC+8)
    Publisher: Amsterdam: Elsevier BV * North-Holland
    Abstract: A bull is a graph which is obtained by attaching two edges to two vertices of a triangle. A bull-design of order n is an ordered pair (X,A), where X is the vertex set of Kn and A is an edge-disjoint decomposition of Kn into copies of bulls. In this paper, it is shown that a bull-design of order n can be embedded in a bull-design of order m if and only if m≥3n/2+1 or m=n. This produces a generalization of the Doyen–Wilson theorem for bull-designs.
    Relation: Discrete Mathematics 313(4), pp.498-507
    DOI: 10.1016/j.disc.2012.11.023
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback